MathSciNet Relay Station
MathSciNet bibliographic data
MR316452 (47 #4999) 14D20 (14F05)
Newstead, P. E. Characteristic classes of stable bundles of rank $2$ over an algebraic curve. Trans. Amer. Math. Soc. 169 (1972), 337–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement